# SDR 0004566614

- Difficulty date: November 29, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Aircraft time: 103,119 hours, 21,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check corrosion was found on the inner surface of the fuselage skin at BS 1730 between L49L and L50L. Repaired per EA 66-157799.
